T-spread strongly stable monomial ideals
Ene, Viviana and Herzog, Jürgen and Asloob Qureshi, Ayesha (2019) T-spread strongly stable monomial ideals. Communications in Algebra, 47 (12). pp. 5303-5316. ISSN 0092-7872 (Print) 1532-4125 (Online)
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1080/00927872.2019.1617876
We introduce the concept of t-spread monomials and t-spread strongly stable ideals. These concepts are a natural generalization of strongly stable and squarefree strongly stable ideals. For the study of this class of ideals we use the t-fold stretching operator. It is shown that t-spread strongly stable ideals are componentwise linear. Their height, their graded Betti numbers and their generic initial ideal are determined. We also consider the toric rings whose generators come from t-spread principal Borel ideals.
Available Versions of this Item
Repository Staff Only: item control page